Bi polar gad and a new possibility — Scope | Disability forum
Find out how to let us know if you're concerned about another member's safety.

Bi polar gad and a new possibility

tracyh
tracyh Member Posts: 3 Listener
edited August 2017 in Mental health and wellbeing
Hi I am 52 and I was diagnosed with bi polar in 2009 and with gad last year ,I am now experiencing memory loss and cognition issues which my doctor says there may be the early signs of dementia , I am taking a new medication called pregabalin and I was wondering if anyonne else taking this might have had the same symptoms ? Im seeing my consultant next week at im not coping with the wait very well .I have two sons with aspergers one also has a learning disability and my husband also has aspergers so I need it to be the medication !!

Comments

  • Sam_Alumni
    Sam_Alumni Scope alumni Posts: 7,674 Disability Gamechanger
    Hi @tracyh I am so sorry I havent seen this post sooner, how are you doing?
    Scope
    Senior online community officer
  • steve51
    steve51 Member Posts: 7,153 Disability Gamechanger
    Hi @tracyh

    I'm very sorry for the delay in getting back to you  !!!!!

    I'm currently tacking Pregabaline 600mg per day for my chronic pain.

    I'm also taking more drugs as well.

    Please let me know if you need anymore help ?????
  • CockneyRebel
    CockneyRebel Member Posts: 5,212 Disability Gamechanger
    Hi
    I am currently on Pregabalin 500mg per day along side morphine 120mg per day.
    I have noticed memory getting worse as well as not remembering simple words I want to say. Thought it was just me getting old though :)
    Be all you can be, make  every day count. Namaste
  • ourvoices
    ourvoices Member Posts: 47 Connected

    Hi @tracyh and @CockneyRebel,

    Memory loss and cognition problems are problems which affect some people who have been prescribed Pregablin. Having said that, these side-effects can be less severe than those associated with other similar medicines.

    Finding the right medication can be a difficult balancing act, especially when everyone is different. 

    Sometimes it can be really helpful to have a chat with your Pharmacist to see if they have any alternative suggestions. 

    Hope this helps.

Brightness

Complete our feedback form and tell us how we can make the community better.